Bulletin of the Belgian Mathematical Society, Simon Stevin Journal Impact Factor & Information

Publisher: Société mathématique de Belgique

Journal description

The Bulletin of the Belgian Mathematical Society - Simon Stevin publishes papers in English, Dutch, French and German. The bulletin is devoted to articles of the following types: expository papers: these should present to a large audience some significant aspects of Pure or Applied Mathematics; research articles: the aim of this section is to publish rapidly high level research papers.

Current impact factor: 0.36

Impact Factor Rankings

2015 Impact Factor Available summer 2015
2013 / 2014 Impact Factor 0.357
2012 Impact Factor 0.316
2011 Impact Factor 0.397
2010 Impact Factor 0.341
2009 Impact Factor 0.592
2008 Impact Factor 0.236
2007 Impact Factor 0.174
2006 Impact Factor 0.155
2005 Impact Factor 0.196
2004 Impact Factor 0.295
2003 Impact Factor 0.444
2002 Impact Factor 0.221
2001 Impact Factor 0.245
2000 Impact Factor 0.2
1999 Impact Factor 0.346

Impact factor over time

Impact factor
Year

Additional details

5-year impact 0.39
Cited half-life 6.30
Immediacy index 0.05
Eigenfactor 0.00
Article influence 0.28
Website Bulletin of the Belgian Mathematical Society Simon Stevin website
Other titles Bulletin of the Belgian Mathematical Society, Simon Stevin (Online), Bull. Belg. Math. Soc
ISSN 1370-1444
OCLC 52636340
Material type Document, Periodical, Internet resource
Document type Internet Resource, Computer File, Journal / Magazine / Newspaper

Publications in this journal

  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we establish an exponential inequality for negatively associated random variables, which improves known results. These results concern in particular the previous work of Kim and Kim (2007), Sung (2009 and 2011) as well as Xing et al. (2009). We also try to put our results in a more general context by showing where they may touch the sphere of interest of other authors.
    Bulletin of the Belgian Mathematical Society, Simon Stevin 03/2015; 22(1):77-88.
  • [Show abstract] [Hide abstract]
    ABSTRACT: We study systematically when C-p(X) has a topological property P if C-p(X) is discretely P. i.e., the set (D) over bar has P for every discrete subspace D subset of C-p(X). We prove that it is independent of ZFC whether discrete metrizability of C-p(X) implies its metrizability for a compact space X. We show that it is consistent with ZFC that countable tightness and Lindelof Sigma-property are not discretely reflexive in spaces C-p(X). It is also established that a space X must be countable and discrete if C-p(X) is discretely Cech-complete. If C-p(X) is discretely sigma-compact then X has to be finite.
    Bulletin of the Belgian Mathematical Society, Simon Stevin 03/2015; 22(1):1-14.
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let phi be a holomorphic self-map of the unit disk U := {z is an element of C : vertical bar z vertical bar < 1} and the composition operator with symbol is defined by C(phi)f = f omicron phi. In this paper we present formula for the adjoint of composition operators in some Hilbert spaces of analytic functions, in the case that phi is a finite Blaschke product or a rational univalent holomorphic self-map of the unit disk U.
    Bulletin of the Belgian Mathematical Society, Simon Stevin 03/2015; 22(1):59-69.
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let M2n+1 be an almost Kenmotsu manifold with the characteristic vector field belonging to the (k, mu)'-nullity distribution. We prove that the curvature tensor of M2n+1 is harmonic if and only if M2n+1 is locally isometric to either a product space Hn+1(-4) x R-n, or an Einstein warped product C x N-f(2n) of an open interval and a Ricci-flat almost Kahler manifold.
    Bulletin of the Belgian Mathematical Society, Simon Stevin 03/2015; 22(1):15-24.
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this article we consider a family of orientation preserving expanding maps on the circle. We associate to each member of this family a geodesic lamination on the disc, endowed with a transversal measure. The map on the circle induces an expanding dynamical systems on the lamination. We explore relations between the geometry of the lamination and the symbolic dynamics of the circle map. We present a list of open problems.
    Bulletin of the Belgian Mathematical Society, Simon Stevin 03/2015; 22(1):143-158.
  • [Show abstract] [Hide abstract]
    ABSTRACT: We discuss the curvature ellipse of minimal surfaces in the product space N-3(c) x R, where N-3(c) is the 3-dimensional simply connected space form of constant curvature c.
    Bulletin of the Belgian Mathematical Society, Simon Stevin 03/2015; 22(1):165-172.
  • [Show abstract] [Hide abstract]
    ABSTRACT: This is a synthetic presentation of several barrelledness notions, in locally convex algebras. These are characterized, as in locally convex spaces, via (algebra) seminorms. This approach reveals a new notion of barrelledness. The latter shows to be what is needed to have meaningful statements in locally uniformly convex algebras.
    Bulletin of the Belgian Mathematical Society, Simon Stevin 03/2015; 22(1):25-38.
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let Omega be a measurable space and M be a sigma-finite von Neumann algebra which is also a second dual space. On the set of functions from Omega into M, it is supposed to give a criterion to illustrate tau-measurability where tau runs over some well-known locally convex topologies on M which is stronger than weak operator topology and weaker than the Arens-Mackey topology.
    Bulletin of the Belgian Mathematical Society, Simon Stevin 03/2015; 22(1):159-163.
  • [Show abstract] [Hide abstract]
    ABSTRACT: We extend the nonstandard hull construction of Luxemburg and we show that the proposed extension covers various other constructions such as the tracial and the weak nonstandard hull. We provide a novel proof that the tracial nonstandard hull of an internal von Neumann algebra is itself a von Neumann algebra. We prove that some extensively studied properties of C*-algebras are preserved and reflected by the nonstandard hull construction. Eventually, we show how to obtain hull-like representations of the two K-groups associated to the nonstandard hull of an internal C*-algebra.
    Bulletin of the Belgian Mathematical Society, Simon Stevin 03/2015; 22(1):119-142.
  • [Show abstract] [Hide abstract]
    ABSTRACT: Review of [Zbl 1183.01012].
    Bulletin of the Belgian Mathematical Society, Simon Stevin 01/2015; 22:173-174.